Log in
Cholesterol Support
8,200 members2,309 posts

Three stents fitted. No energy.

Had 3 stents in february but havr never felt any better. Had heart attack year before and apart from the unstable angina, i felt better before the stents. I can walk 100 steps before i have to stop. Im breathless. Have angina every day from doing simple housrhold tasks. Im at my wit's end. Cant bear to live like this. Am on bisoprolol, ramipril, plavix and aspirin. Have stage 4 kidney failure from the iodine contrast dye of angioplasties. Any advice most welcome!!

11 Replies
oldestnewest

What does your cardiologist say? Get one c.t.scan coronary check to detect new blockages if any or old ones resurfacing. Stenting has also robbed me of peace.

2 likes
Reply

This recipy has been proven for cleaning blockages. Pleased try. after all this is foods

secretrecipesaarthi.blogspo...

1 like
Reply

I found with bisoprolol that I was getting cold feet, after my bypass the cardiologist reduced the dose to try to avoid this, as my exercise increased I found I got a tightness in the chest, my bisoprolol was reduced further and I now have no symptoms. I would speak to your cardiologist about it, and try to determine with them if it is a side effect of the drugs. It is possible however that the cardiologist is trying to slow you down for medical reasons. I have never adapted to beta blockers, so this could be a "me thing".

1 like
Reply

Go see a doctor and ask why.

1 like
Reply

The meds you are on will be contributing to your poor cardio perormance. I would hope by the end of your year you will be dropping some or most of the meds. I would encourage you to then work on diet and lifestyle changes along with gradual gentle exercise eg walking. I guarantee if you do all this you will improve.

1 like
Reply

I tried asking. I got the shoulder shrug and the hands in the air and the "well, you had a heart attack!"

Dont tell me, i need to change my doctor!!

Found them all to be much the same!

If only it were easy to find one who isnt a pill-pusher! I get too many SE from the pills already!

Reply

It sounds as though there may have been a problem in the stent insertion.

I have 4 stents and I don't have any such issues.

In the absence of another medical intervention, try and make lifestyle modifications, specifically with respect to diet.

I'm on a whole-foods, plant-based diet. I started this in January of 2016 and it allowed me to lose 40 lbs. I no longer take any medications. I had bypass surgery in March 2015.

I've also been exercising but it sounds like you won't be able to do that any time soon.

You may wish to review my historical posts and read the ones that you think might be applicable to you. You can see the whole list here:

healthunlocked.com/user/sos007

In the meantime, you may wish to read this as well:

practicingmedicinewithoutal...

I personally take 5,000 mg of Vitamin C and Lysine daily along with 2,000 mg of Proline among several other vitamins.

When I initiated the Pauling Protocol, I started with just 2,000 to 3,000 mg daily and my cholesterol values all declined in the range of 17% within 2-3 weeks.

Good luck to you!

1 like
Reply

Am on very restricted diet plant based because of kidney failure already. And 1ltr fluid daily.

Vitamin C i find hard to take because of diahrea side effect. Same with magnesium. Or serrapeptase which id love to take but had to discontinue.

Will look at your other suggestions and try them too.

I dont have lifestyle problems to change. Just my inability to walk or exercise which i would so like to change but cannot for angina and pain.

Last dr i saw just gave me anti angina patches to wear every day, but thats not the answer because they are too strong too!

Having a holter monitor in approx sieven weeks. Maybe it ll show something.

Interesting you think there may have been a problem with the stent insertion! How would I find that out? According to hospital, all singing/all dancing.!

If only!

Will read your links and thanks

Reply

After my bypass surgery in March of 2015 I was also on similar drugs including a beta-blocker called metoprolol, probably the same as your bisoprolol.

I noticed it restricted my ability to exercise and so as I lost weight I gradually weaned off of it over the course of 10 months. After my last dose I got severe tightness in my chest and I thought I was having a heart attack. I called an ambulance and they put me on an ECG. They said my heart was fine. It turned out that anxiety caused the sensation. This was a side-effect of weaning off of the beta-blocker.

Speak with your doctor about lowering the prescription dosage so you can at least walk a decent amount daily.

Your best course of action is to change your diet and lifestyle to lose weight and address the root of your health problems. Once that is done, you can wean yourself off of all of these drugs - that's what I did.

1 like
Reply

Thank you. I will see him Friday and will try !

Reply

Check out nutritionfacts.org for story of Dr Greger's grandmother who had been written off with heart disease and many other problems and could not walk more than a metre. She started a plant based diet ( no animal protein, no eggs, no dairy) and with 3 weeks was walking normally and lived another 35 years. Plant based diets are also effective in the management of kidney disease. You will need to monitor your phosphate levels but plant-based phosphate is not as well absorbed as animal based phosphate, which is good as that means you can eat a little more. Plant based diet will also reduce inflammation and restore your energy levels. The website reviews all clinical nutrition trials worldwide and helps you to understand what is effective in prevention and treatment of chronic disease. You will need to eat beans/peas/lentils, grains (rice, couscous, pearl barley, pasta - all lower in phosphate), vegs (squash, sweet potato and spring greens - amongst those that are lowest phosphate), whole fruit and a light sprinkling of nuts and seeds ( high phosphate). Try for a month and see how you feel. Take B12 supplement. Good luck.

1 like
Reply

You may also like...